RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 190–208 (Mi izv2105)  

This article is cited in 14 scientific papers (total in 14 papers)

Embedding the group $\mathbf B(\infty,n)$ in the group $\mathbf B(2,n)$

V. L. Shirvanyan


Abstract: It is proved that for odd $n\geqslant665$ the free periodic group of exponent $n$ with countable number of generators can be isomorphically embedded in the free periodic group of exponent $n$ with two generators.
Bibliography: 1 title.

Full text: PDF file (1887 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 181–199

Bibliographic databases:

UDC: 519.4
MSC: Primary 20E05, 20F50; Secondary 20F10
Received: 02.06.1975

Citation: V. L. Shirvanyan, “Embedding the group $\mathbf B(\infty,n)$ in the group $\mathbf B(2,n)$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 190–208; Math. USSR-Izv., 10:1 (1976), 181–199

Citation in format AMSBIB
\Bibitem{Shi76}
\by V.~L.~Shirvanyan
\paper Embedding the group $\mathbf B(\infty,n)$ in the group~$\mathbf B(2,n)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 190--208
\mathnet{http://mi.mathnet.ru/izv2105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414726}
\zmath{https://zbmath.org/?q=an:0336.20027}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 181--199
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001684}


Linking options:
  • http://mi.mathnet.ru/eng/izv2105
  • http://mi.mathnet.ru/eng/izv/v40/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    2. S. I. Adian, “Normal subgroups of free periodic groups”, Math. USSR-Izv., 19:2 (1982), 215–229  mathnet  crossref  mathscinet  zmath  isi
    3. Tullio Ceccherini-Silberstein, Rostislav Grigorchuk, Pierre de la Harpe, “Décompositions paradoxales des groupes”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 327:2 (1998), 127  crossref
    4. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    5. V. S. Atabekyan, “On Periodic Groups of Odd Period $n\ge1003$”, Math. Notes, 82:4 (2007), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. S. Atabekyan, “Uniform Nonamenability of Subgroups of Free Burnside Groups of Odd Period”, Math. Notes, 85:4 (2009), 496–502  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. S. Atabekian, “On subgroups of free Burnside groups of odd exponent $n\ge 1003$”, Izv. Math., 73:5 (2009), 861–892  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. V. S. Atabekyan, “Monomorphisms of Free Burnside Groups”, Math. Notes, 86:4 (2009), 457–462  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    10. V. S. Atabekyan, “Nonunitarizable Periodic Groups”, Math. Notes, 87:6 (2010), 908–911  mathnet  crossref  crossref  mathscinet  isi
    11. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Nicolas Monod, Narutaka Ozawa, “The Dixmier problem, lamplighters and Burnside groups”, Journal of Functional Analysis, 258:1 (2010), 255  crossref
    13. A. S. Pahlevanyan, “Independent pairs in free Burnside groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2010, no. 2, 58–62  mathnet
    14. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:50
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019